# SDR DL72S954288

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 5260 · Entrance Stairs
- Part: Web
- Condition: Damaged
- Location: Ventral Stairs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND STATION 1240 RIGHT SIDE LOWER WEB IN VENTRAL STAIRS HAS TEMPORARY REPAIRS.  REMOVED REPAIR AND INSTALLED PERMANENT REPAIR PER M/M 53-11-0 PG 832 AND ID TAGGED PER PS 900-5-1.
